# SDR ASAA2018081645798

- Difficulty date: August 14, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 40,994 hours, 12,379 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Anti Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE ANTI-ICE WOULD NOT OPEN IN FLIGHT,  REMAINED BRIGHT BLUE.  ACFT GROUNDED.  CLEANED THE ELECTRICAL CONNECTOR,  OPS CHECKED GOOD.
